MAUDE Adverse Event Report: TROKAMED GMBH GRIP MODUL V2.0, 5-TIMES-USE MORCELLATOR SYSTEM

TROKAMED GMBH GRIP MODUL V2.0, 5-TIMES-USE MORCELLATOR SYSTEM
Model Number 02-33117
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The problem was reported to us via customer complaint (b)(4) on (b)(6) 2023: when using the morcellator, the cutting module continued to rotate even though the activation switch of the handle module was released by the user.The ub-20230501_morcellator_schalter investigation report was prepared to analyze the cause.The cause of the error pattern was found to be a faulty switch function, i.E.The contact distances of the switch may be too small.The seat of the fixing screw of the activation switch in the grip module was tested with an unsuitable testing device.As a result, products with too small a switch contact distance (contact screw to spring plate) have come into circulation.With these products, it is therefore possible that the grip module transmits an "on" signal to the control unit even after the activation switch has been released and that the cutting module continues to rotate even after the activation switch has been released.Reason for fsca: urgent safety information is being issued to reduce the risk of the occurrence of a significant delay in the medical procedure if a user has to make an unplanned change from hand to foot control during a procedure due to the sudden problem described.To date, we have not received any reports of patient harm resulting from the issue described.After testing and evaluation of the product, the internal vigilance procedure started at the beginning of june.

Brand Name
GRIP MODUL V2.0, 5-TIMES-USE MORCELLATOR SYSTEM
Common Device Name
MORCELLATOR SYSTEM
Manufacturer (Section D)
TROKAMED GMBH
kleine breite 17
geisingen, 78287
GM  78287
Manufacturer (Section G)
TROKAMED GMBH
keline breite 17
geisingen, 78187
GM   78187
Manufacturer Contact
karl-heinz troendle
keline breite 17
geisingen, 78187
GM   78187
MDR Report Key18265377
Report Number3004595684-2023-00003
Device Sequence Number12735175
Product Code HET
UDI-Device Identifier04251303811435
UDI-Public04251303811435
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K091010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-33117
Device Catalogue Number02-33117
Device Lot Number154195
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown